I have acne started two months ago, and I never had this issue before. It is getting worse. Please help.
Thank you doctor,
What is the cause of my acne? I never had acne at all in my entire life.
Welcome back to icliniq.com.
Transient hormonal imbalance during a menstrual cycle, stress, diet, hot and humid weather, and sunscreens and moisturizers can sometimes be implicated in causing acne. Do you use a sunscreen or moisturizer on the face?
Article Overview: Acne is a very common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many home remedies are helpful in treating acne. Mild and moderate acne can be treated with medication and severe acne with other treatment procedures. Prevention is more important than cure. Read Article
Acne is a very common skin condition. It commonly starts during puberty but can occur at any age. Although it is not a dangerous condition, acne can leave scars on the skin. Acne appears in different parts of the body like face, chest, and back. Acne affects almost all teenagers in different severit... Read Article
Query: Hello doctor, I have been suffering from body acne since 10 years. It is present on my upper arms, shoulders, back and buttocks. I have been using Benzoyl peroxide 5% since 6 months. But there has been no effect at all. Read Full >>
Answer: Hi, Welcome to icliniq.com. Benzoyl peroxide alone is not going to work. Please send the photographs of the affected area to find out the grade of acne and to prescribe you the proper treatment. Revert back with the pictures to a dermatologist online for further follow up --> https://www.icliniq.... Read Full
Query: Hi doctor, I have had good skin for all my life. People would even compliment me on it at times. This changed a while ago. I have been involved in bodybuilding for the last year and decided to start taking creatine roughly three months ago. Before that, I did not notice any effect of exercise on my ... Read Full >>
Answer: Hi, Welcome to icliniq.com. Body building supplements more often cause acne on face and body. This will gradually improve as you have stopped using the supplements. Chin lesions do take longer to heal, may take two to three months. Continue taking natural protein supplements and doing work out. Cli... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now